UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

EXACT-SOLUTIONS OF THE NONLINEAR SCHRODINGER-EQUATION FOR THE NORMAL-DISPERSION REGIME IN OPTICAL FIBERS

MIHALACHE, D; PANOIU, NC; (1992) EXACT-SOLUTIONS OF THE NONLINEAR SCHRODINGER-EQUATION FOR THE NORMAL-DISPERSION REGIME IN OPTICAL FIBERS. PHYS REV A , 45 (9) 6730 - 6734.

Full text not available from this repository.

Abstract

We describe a method for obtaining exact solutions of the nonlinear Schrodinger equation for describing pulse propagation in optical fibers in the normal-group-velocity-dispersion regime. The method is based on the construction of a certain complete integrable finite-dimensional dynamical system whose solutions determine the exact solutions of the nonlinear Schrodinger equation.

Type: Article
Title: EXACT-SOLUTIONS OF THE NONLINEAR SCHRODINGER-EQUATION FOR THE NORMAL-DISPERSION REGIME IN OPTICAL FIBERS
Keywords: DIELECTRIC FIBERS, QUANTUM-THEORY, DARK SOLITON, PULSES, APPROXIMATION, TRANSMISSION, POLARIZATION
UCL classification: UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Engineering Science
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Engineering Science > Dept of Electronic and Electrical Eng
URI: http://discovery.ucl.ac.uk/id/eprint/142291
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item